Alert archive / Oklahoma / River Flood Warnings in 2019
River Flood Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jan 12, 2019, 1:29 PM CST for Rogers County, Tulsa County, Oklahoma. It took effect at Jan 13, 2019, 6:00 AM CST. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2019, 1:29 PM CST (19:29 UTC)
- In effect from
- Jan 13, 2019, 6:00 AM CST
- Expired
- Jan 13, 2019, 10:58 AM CST
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Rogers County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Caney River near Collinsville (CVLO2).
- Action stage
- 26 ft
- Minor stage
- 26 ft
- Moderate stage
- 29 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07175550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
461 WGUS44 KTSA 121929 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 129 PM CST Sat Jan 12 2019 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-130329- /O.NEW.KTSA.FL.W.0006.190113T1200Z-190114T0316Z/ /CVLO2.1.ER.190113T1200Z.190113T1800Z.190113T2116Z.NO/ 129 PM CST Sat Jan 12 2019 The National Weather Service in Tulsa has issued a * Flood Warning for The Caney River near Collinsville * from Sunday morning to Sunday evening, or until the warning is cancelled. * At 12:30 PM Saturday, the stage was 19.85 feet. * Flood stage is 26.0 feet. * Minor flooding is forecast. * Forecast...The Caney River near Collinsville is expected to rise above flood stage Sunday morning and continue to rise to near 26.6 feet by early Sunday afternoon. The river is expected to fall below flood stage Sunday afternoon. * Impact...At 27.0 feet, minor agricultural flooding occurs. County roads north of Collinsville may be covered with water. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$
3 follow-up statements
422 WGUS84 KTSA 130200 FLSTSA Flood Statement National Weather Service Tulsa OK 800 PM CST Sat Jan 12 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-130959- /O.EXT.KTSA.FL.W.0006.190113T1800Z-190114T0000Z/ /CVLO2.1.ER.190113T1800Z.190113T1800Z.190113T1800Z.NO/ 800 PM CST Sat Jan 12 2019 The Flood Warning continues for The Caney River near Collinsville. * from Sunday afternoon to Sunday evening, or until the warning is cancelled. * At 7:30 PM Saturday, the stage was 22.68 feet. * Flood stage is 26.0 feet. * Forecast...The Caney River near Collinsville is expected to rise to near flood stage early Sunday afternoon. * Impact...At 26.0 feet, minor lowland flooding occurs. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$ Lacy
792 WGUS84 KTSA 130919 FLSTSA Flood Statement National Weather Service Tulsa OK 319 AM CST Sun Jan 13 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. Neosho River near Commerce affecting Ottawa County. OKC131-143-131719- /O.CON.KTSA.FL.W.0006.190113T1800Z-190114T0000Z/ /CVLO2.1.ER.190113T1800Z.190113T1800Z.190113T1800Z.NO/ 319 AM CST Sun Jan 13 2019 The Flood Warning continues for The Caney River near Collinsville. * from this afternoon to this evening, or until the warning is cancelled. * At 2:30 AM Sunday, the stage was 23.90 feet. * Flood stage is 26.0 feet. * Forecast...The Caney River near Collinsville is expected to rise to near flood stage this afternoon. * Impact...At 26.0 feet, minor lowland flooding occurs. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$ OKC115-131719- /O.CON.KTSA.FL.W.0004.000000T0000Z-190114T2015Z/ /COMO2.1.ER.190113T0835Z.190114T0000Z.190114T1415Z.NO/ 319 AM CST Sun Jan 13 2019 The Flood Warning continues for The Neosho River near Commerce. * until Monday afternoon, or until the warning is cancelled. * At 2:30 AM Sunday, the stage was 14.98 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is near crest at flood stage and is expected to begin falling later today. * Impact...At 15.0 feet, minor agricultural flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
737 WGUS84 KTSA 131658 FLSTSA Flood Statement National Weather Service Tulsa OK 1058 AM CST Sun Jan 13 2019 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-131728- /O.CAN.KTSA.FL.W.0006.000000T0000Z-190114T0000Z/ /CVLO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1058 AM CST Sun Jan 13 2019 The Flood Warning is cancelled for The Caney River near Collinsville. * At 10:30 AM Sunday, the stage was 24.44 feet. * Flood stage is 26.0 feet. * Forecast...The Caney River near Collinsville is cresting late this morning and will continue to fall through this afternoon. * Impact...At 26.0 feet, minor lowland flooding occurs. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jan 12, 11:32 AM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Jan 12, 11:32 AM CST, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1132 AM CST Sat Jan 12 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Precipitation has almost ended across the area. There will be areas of patchy drizzle, especially across northwest Arkansas this afternoon, which may continue to reduce visibility below 3 miles at times. Low clouds will persist through the forecast period, with IFR or LIFR ceilings, with some improvement to MVFR ceilings late tonight for eastern Oklahoma. Winds will also increase from the northwest and remain gusty through tonight. && .PREV DISCUSSION... /Issued 1011 AM CST Sat Jan 12 2019/ ..UPDATE... DISCUSSION... Quick burst of vigorous snow developed this morning across far north central Oklahoma near the OK/KS border. Some locations have picked up about an inch or two of snow over the past 3 hours or so. Recent radar imagery indicates the heaviest snow is falling near Copan to just north of the OK border, into portions of southeast Kansas. This is causing some hazardous conditions on roadways, so take your time if you are traveling in far northern portions of Osage or Washington counties this morning. Accumulating precipitation should be coming to an end for much of the area by early afternoon, with patchy drizzle persisting for portions of northwest Arkansas especially. Temperatures will not budge much today, with much of the northern area remaining in the mid to upper 30s. Updated forecast out to include higher snow totals across Osage/Washington counties and drizzle for the afternoon. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....06 CORFIDI
Hazardous weather outlook, Jan 12, 12:29 PM CST, 1 hour before
Hazardous Weather Outlook National Weather Service Tulsa OK 1229 PM CST Sat Jan 12 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131115- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1229 PM CST Sat Jan 12 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This afternoon and tonight. WINTER WEATHER. SNOW ACCUMULATION. RISK...Limited. AREA...Far northeast Oklahoma. ONSET...Ongoing. DISCUSSION... Light snow will continue moving east near the Kansas and Oklahoma state line through early this afternoon, with minimal additional accumulation. The heavier snow is staying just north of the border across southeast Kansas. Earlier snow this morning resulted in some slick roads, especially across far northern portions of Washington County. The rest of the day will be cold and windy, with wind chill values falling into the teens tonight across northeast Oklahoma. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY through FRIDAY...No Hazards. EXTENDED DISCUSSION... Quiet weather will persist through the latter part of the weekend and well into next week. Below normal temperatures will persist until Tuesday, when above normal conditions return, lasting through the end of the work week. The next storm system looks to affect the area next weekend, with sharply colder temperatures and increased precipitation chances. weather.gov/tulsa contains additional information. CORFIDI
In the hours before
Local storm report, Jan 12, 10:08 AM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1008 AM CST SAT JAN 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM SNOW PAWHUSKA 36.67N 96.34W
01/12/2019 E0.0 INCH OSAGE OK LAW ENFORCEMENT
DUSTING WITH SNOW MELTING ON CONTACT
0904 AM SNOW SHIDLER 36.78N 96.66W
01/12/2019 E0.5 INCH OSAGE OK POST OFFICE
SNOW MOSTLY MELTING ON CONTACT
1004 AM SNOW COPAN 36.90N 95.93W
01/12/2019 E2.0 INCH WASHINGTON OK POST OFFICE
LOCALLY HIGHER AMOUNTS ON ELEVATED SURFACES.
1004 AM SNOW SOUTH COFFEYVILLE 36.99N 95.62W
01/12/2019 E1.0 INCH NOWATA OK LAW ENFORCEMENT
SLUSHY ROADWAYS WITH ACCUMULATION ON GRASSY SURFACES
&&
JBMLocal storm report, Jan 12, 10:18 AM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1018 AM CST SAT JAN 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM SNOW OSAGE HILLS STATE PARK 36.74N 96.18W
01/12/2019 E0.5 INCH OSAGE OK PUBLIC
HALF AN INCH OF SNOW AT OSAGE HILLS STATE PARK
&&
SJCLocal storm report, Jan 12, 10:45 AM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1045 AM CST SAT JAN 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM SNOW DEWEY 36.80N 95.94W
01/12/2019 E2.0 INCH WASHINGTON OK PUBLIC
ACCUMULATION ON GRASSY SURFACES. ROADWAYS ARE CLEAR.
&&
JBMLocal storm report, Jan 12, 11:18 AM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1118 AM CST SAT JAN 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM SNOW 10 NE PAWHUSKA 36.77N 96.21W
01/12/2019 E1.0 INCH OSAGE OK PUBLIC
ESTIMATED VIA SOCIAL MEDIA FOR AREA NEAR DEER LAKE.
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 1:31 PM CST | River Flood Advisory | TSA | Cherokee | 37 hr |
Nearby
River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.